MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAPE CERCLAGE SUTURE; FIXATION CERCLAGE

ARTHREX, INC. FIBERTAPE CERCLAGE SUTURE; FIXATION CERCLAGE
Model Number FIBERTAPE CERCLAGE SUTURE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a periprosthetic femur fracture fixation two fibertape cerclage sutures snapped.One snapped before tensioning and the other snapped at beginning of tensioning.All fragments were retrieved from the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
FIBERTAPE CERCLAGE SUTURE
Common Device Name
FIXATION CERCLAGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19193633
Report Number1220246-2024-02472
Device Sequence Number15543997
Product Code GAT
UDI-Device Identifier00888867274129
UDI-Public00888867274129
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K232755
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberFIBERTAPE CERCLAGE SUTURE
Device Catalogue NumberAR-7267
Device Lot Number13520334
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer05/18/2025
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown